MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block d4 unique identifier (udi) #: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e2006 captures the reportable event of erosion.
 
Event or Problem Description
It was reported that a boston scientific mesh was implanted into the patient during a procedure performed on an unknown date.Following the implantation, the patient has experienced erosion; however, no medical interventions have been performed to address the symptom.Additionally, the physician believes that since the sling introducer features a rounded metal tip that requires significant force to traverse the connective tissue layers of the anterior pelvis and anterior abdominal wall, it could potentially increase the risk of perforation.
 
Additional Manufacturer Narrative
Block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) confirmed that the device met all material, assembly, and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom is a known risks associated with this device type and indicated as such in the instructions for use.Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block d4 unique identifier (udi) #: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e2006 captures the reportable event of erosion.
 
Event or Problem Description
It was reported that a boston scientific mesh was implanted into the patient during a procedure performed on an unknown date.Following the implantation, the patient has experienced erosion.Additionally, the physician indicated that the sling introducer features a rounded metal tip that requires significant force to traverse the connective tissue layers of the anterior pelvis and anterior abdominal wall, potentially increasing the risk of perforation.

Brand Name
ADVANTAGE FIT BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24470296
Report Number2124215-2026-10994
Device Sequence Number21208977
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown